# SDR GTIA201402101158

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 23,741 hours, 11,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO 5273-1301, FOUND RT ESCAPE SLIDE RELEASE CABLE PREVIOUSLY DISCONNECTED UNDER KNURLED SLEEVE NUT AT CABLE JOINT IN AFT CARGO COMPARTMENT. CABLE WAS SUBSEQUENTLY REPLACED DURING THE COMPLIANCE/COMPLETION OF EO 5273-1301.
